# SDR AALA201710029023

- Difficulty date: September 30, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 9,604 hours, 3,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY STRAP ON FLASHLIGHT BROKEN. REPLACED PLASTIC BREAK AWAY STRAP ON FWD EMERGENCY FLASHLIGHT AS REQUIRED.
